# SDR IPXA2022052582509

- Difficulty date: May 21, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 24,922 hours, 15,270 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: A5724228420000
- Part serial: NSN
- Condition: Cracked
- Location: L/H Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1C** SUPPLEMENTAL SDR ** LEFT KRUEGER FLAP WING ACCESS PANEL HAS A CRACK ON PANEL PLATE DOT A-13. ** WAS ORIGINALLY FILED UNDER IPXA2022052182321, A/C TAIL # WAS INCORRECT **.REMOVED AND REPLACED IAW SRM 51-40-21.
